# SDR Y2PA20141124043

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CRACKED VENTRAL DOOR LT VERTICAL FRAME SKIN ATTACH ANGLE.  REPLACED THE CRACKED VENTRAL DOOR LT VERTICAL FRAME SKIN ATTACH ANGLE IAW DC9 SRM 51-30-2 & 51-30-5.
